# SDR DXTA2023081492760

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 7,992 hours, 6,400 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER: BOTH TRANSPONDERS SWITCHING BACK AND FORTH, BOTH FAILING, ACCOMPANIED BY STEADY TCAS FAIL YELLOW CAS.  PER THE CONTACT CENTER RECOMMEDATIONS PERFORMED TRANSPONDER SYSTEM OPERATIONAL TEST.  34-52-00-710-801-A. CONTACT CENTER ALSO RECOMMENDED PERFORMING TCAS OPERATIONAL TEST 34-43-00-710-801-A. PERFORMED BOTH TRANSPONDER SYSTEM OPERATIONAL TEST AND TCAS OPERATIONAL TEST MULTIPLE TIMES. BOTH TRANSSPONDER SYSTEM OPERATIONAL TEST AND TCAS OPERATIONAL TEST WERE GOOD EVERY TIME TESTS WERE COMPLETED. INTEROGATED THE OEM DIAGNOSTICS AND WE HAVE NO ACTIVE FAULTS AT THIS TIME.  HAVE NO CAS MESSAGES AT THIS TIME. WE COULD NOT SEE ANY ASSOICATED FAULTS IN THE HISTORY EITHER.  TRANSPONDERS AND TCAS DO NOT HAVE ANY ILLUMINATED FAULT LED'S AT THIS TIME. PHENOM 300AMM 34-S2-00-710-801-A AND 34-43-00-710-801-A.
